Antibiotics – What you should know before taking them

Our skin is a reflection of our inner harmony – the proper functioning of our internal organs and the robustness of our vital force. According to Ayurveda and Chinese medicine, skin disorders generally reflect problems in the liver’s ability to detoxify impurities in the blood. This philosophy is also shared in homeopathy.

Often, I have seen in my practice, skin eruptions developing after a person has taken a heavy dose of antibiotics. Besides suppressing the immune system, antibiotics put a heavy load on the liver, thus reducing its efficiency in detoxification. The most common type of skin eruptions that appear after the use of antibiotics is rashes. In certain individuals with a weaker immune system, fungal eruptions may also manifest.

It is not surprising that in today’s world, with widespread use of antibiotics, there are many individuals who suffer from “unexplained” itchiness or skin problems. Allopaths simply label these ailments as “idiopathic” (meaning: of an unknown cause or origin). However, there is a clear causative factor. Thus, caution must be exercised in the use of antibiotics.

In homeopathy, there are remedies which can counter the ill-effects of antibiotics. However, the use of these remedies require careful analysis and individualisation of a person’s symptoms, just like with any other homeopathic remedy. If you develop skin ailments immediately after, or even several weeks after taking a course of antibiotics, just remember that help is available in homeopathy.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Post Navigation

%d bloggers like this: